Hail, Yuma
- When
- June 20, 8:10 PM MST
- Where
- Yuma County, Wray
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.083, -102.233
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before the first event at Jun 20, 8:00 PM MST, 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 900 PM MDT MON JUN 20 2005 .UPDATE...LATE UPDATE WILL BE ISSUED AS FURTHER EXAMINATION OF CURRENT CONVECTION ACROSS FAR EASTERN COLORADO AND BACKBUILDING CONVECTION IN NORTHEAST NEBRASKA COMPLICATES THE OVERNIGHT FORECAST. AT 03Z CONVECTION OVER FAR EASTERN COLORADO CONTINUES TO MAINTAIN ITSELF IN PART DUE TO OUTFLOW BOUNDARIES AND AXIS OF 700MB DEWPOINTS. LATEST RUC SHOWS THIS AREA ALSO WITHIN THE LOWEST CIN VALUES. HOWEVER...OVER THE NEXT FEW HOURS THE CIN WILL CONTINUE TO INCREASE. THAT...COUPLED WITH THE LOSS OF DAYTIME HEATING SHOULD WEAKEN THE STORMS SLOWLY. CONVECTION OVER NORTHEAST NEBRASKA CONTINUES TO MOVE SOUTHWEST. THE LATEST 00Z NAMS 3 HOUR QPF FORECAST HAS A NICE HANDLE ON THIS AREA AND BY 06Z BUILDS IT SOUTHWEST INTO THE NORTHEAST CORNER OF THE TRI-STATE AREA. BY 09Z JUST ABOUT THE ENTIRE FORECAST AREA IS UNDER THE GUN FROM THIS SYSTEM. SO FOR THE UPDATE IT WILL HAVE TO WAIT A BIT AS WE WATCH THE 2 CONVECTIVE SYSTEMS. I HOPE TO HAVE IT OUT BY MIDNIGHT. && .GLD WATCHES/WARNINGS/ADVISORIES... .KS...NONE. .NE...NONE. .CO...NONE. && DDT
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 306 PM MDT MON JUN 20 2005 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-211200- CHEYENNE KS-CHEYENNE COUNTY CO-DECATUR KS-DUNDY NE-GOVE KS-GRAHAM KS- GREELEY KS-HITCHCOCK NE-KIT CARSON COUNTY CO-LOGAN KS-NORTON KS- RAWLINS KS-RED WILLOW NE-SHERIDAN KS-SHERMAN KS-THOMAS KS-WALLACE KS- WICHITA KS-YUMA COUNTY CO- 306 PM MDT MON JUN 20 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST KANSAS...EXTREME SOUTHWEST NEBRASKA...AND EAST CENTRAL COLORADO. .DAY ONE...THIS EVENING AND TONIGHT ISOLATED THUNDERSTORMS WILL AFFECT NORTHEAST COLORADO THIS EVENING. OTHER THUNDERSTORMS IN NEBRASKA MAY MOVE INTO THE TRI STATE REGION OVERNIGHT. THE MAIN THREAT WITH THESE STORMS WOULD BE SEVERE WIND GUSTS AND FREQUENT CLOUD TO GROUND LIGHTNING. THERE IS ALSO A VERY SMALL CHANCE THAT HEAVY RAINFALL COULD DEVELOP...IF STORM OUTFLOWS INTERACT WITH A LOW LEVEL JET OVER NORTHWEST KANSAS OR SOUTHWEST NEBRASKA. MUCH OF THE ACTIVITY WILL DEPEND ON THE STRENGTH OF OUTFLOW MOVING SOUTH FROM NEBRASKA. IF THIS OUTFLOW WEAKENS THEN THE THREAT OF THUNDERSTORMS WILL ALSO DIMINISH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED OVER EASTERN COLORADO THIS EVENING. BURKE
The Goodland radar (KGLD), 92 km away, was scanning. The volume nearest the first event began at 03:11 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2005Every state in 2005This day in weather historyWarnings in Colorado, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5457810.